# SDR SIMA20140318017

- Difficulty date: March 18, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 25,669 hours, 17,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67036537012
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 9RT BETWEEN FS 1144.00 & FS 1162.00 IS CHAFED IN MULTIPLE PLACES DUE TO BROKEN BRACKET FOR THE WATER SPRAY TUBING.  COMPLETED INSTALLATION OF INTERCOSTAL AT STRINGER 9RT BETWEEN FS 1144.00 & FS 1162.00 IAW SRM 51-42-06.
